# SDR IPXA2022081385198

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,502 hours, 14,728 cycles
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALVL 1 FIRE DET 1 FAULT. DEFERRED FIRE DET 1 LOOP B PER MEL 26-11-1, DMP C/W. PLACARD INSTALLED. DEFERRAL # M788738 APPLIED.CFDS SHOWS LOWER FIRE DETECTION ASSY B LOOP BROKEN. REPLACED #1 LOWER B LOOP IAW AMM 26-11-03, OPS CK GOOD, THIS CLEARS M 788738 PLACARD REMOVED.
